# SDR VNAA20250629035

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 FWD J ANGLE IS CORRODED OUT OF LIMITS BETWEEN LBL9 TO RBL 9.   REMOVED UNSERVICEABLE/CORRODED F.S. 280.00 J ANGLE P/N CC670-34095-3 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE F.S. 280.00 J ANGLE P/N CC670-34095-3S IAW CRJ900 SRM 51-23-00-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
